# SDR AALA202108112486

- Difficulty date: July 25, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 31,185 hours, 16,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT CABIN FLOOR SHEAR PLATE BETWEEN FR 69 AND FR 70 AT -Y1175. REPLACED SHEAR PLATE PER SRM 51-72-11.
